Alert archive / Oklahoma / Tornado Warnings in 2022
Tornado Warning 1, NWS Tulsa, OK
NWS Tulsa, OK issued this tornado warning at Feb 21, 2022, 11:32 PM CST for LeFlore County, Oklahoma. It was in force for 23 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 21, 2022, 11:32 PM CST (05:32 UTC)
- Expired
- Feb 21, 2022, 11:55 PM CST
- In force
- 23 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.0 in
County LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 77 km from the middle of the area, began a volume at 05:34 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Dec 31, 10:35 PM CST | Severe Thunderstorm Watch | SPC | 353 days |
| Feb 21, 8:49 PM CST | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 5.5 hours before the alert went out and 252 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2214 m above ground
- 0-6 km bulk shear
- 75 kt
- 0-1 km storm-relative helicity
- 420 m²/s²
- 0-3 km storm-relative helicity
- 514 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted.
738
WFUS54 KTSA 220532
TORTSA
OKC079-220615-
/O.NEW.KTSA.TO.W.0001.220222T0532Z-220222T0615Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Tulsa OK
1132 PM CST Mon Feb 21 2022
The National Weather Service in Tulsa has issued a
* Tornado Warning for...
Southeastern Le Flore County in southeastern Oklahoma...
* Until 1215 AM CST.
* At 1132 PM CST, a severe thunderstorm capable of producing a
tornado was located 7 miles south of Whitesboro, moving northeast
at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* Locations in or near the path include...
Muse... Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
To report severe weather contact your nearest law enforcement agency.
They will send your report to the National Weather Service office in
Tulsa.
&&
LAT...LON 3464 9490 3489 9445 3464 9446 3452 9487
TIME...MOT...LOC 0532Z 244DEG 42KT 3459 9485
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$2 follow-up statements
101
WWUS54 KTSA 220541
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1141 PM CST Mon Feb 21 2022
OKC079-220615-
/O.CON.KTSA.TO.W.0001.000000T0000Z-220222T0615Z/
Le Flore OK-
1141 PM CST Mon Feb 21 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 1215 AM CST FOR
SOUTHEASTERN LE FLORE COUNTY...
At 1141 PM CST, a severe thunderstorm capable of producing a tornado
was located near Muse, moving northeast at 50 mph.
HAZARD...Tornado and quarter size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations in or near the path include...
Muse... Big Cedar...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
If a tornado or other severe weather is spotted, report it to the
National Weather Service or your local nearest law enforcement agency
who will send your report. This act may save lives of others in the
path of dangerous weather.
&&
LAT...LON 3468 9482 3489 9445 3464 9446 3457 9477
TIME...MOT...LOC 0541Z 240DEG 42KT 3465 9473
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
$$713
WWUS54 KTSA 220555
SVSTSA
Severe Weather Statement
National Weather Service Tulsa OK
1155 PM CST Mon Feb 21 2022
OKC079-220604-
/O.CAN.KTSA.TO.W.0001.000000T0000Z-220222T0615Z/
Le Flore OK-
1155 PM CST Mon Feb 21 2022
...THE TORNADO WARNING FOR SOUTHEASTERN LE FLORE COUNTY IS
CANCELLED...
The tornado threat has diminished and the Tornado Warning has been
cancelled. However, small hail and damaging winds remain likely and
a Severe Thunderstorm Warning remains in effect for the area.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Tulsa.
LAT...LON 3468 9482 3489 9445 3464 9446 3457 9477
TIME...MOT...LOC 0553Z 244DEG 42KT 3472 9456
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this tornado warning went out at Feb 21, 10:52 PM CST, 40 minutes earlier.
Area forecast discussion, Feb 21, 10:52 PM CST, 40 minutes before
Area Forecast Discussion
National Weather Service Tulsa OK
1052 PM CST Mon Feb 21 2022
...New AVIATION...
.SHORT TERM...
(The rest of tonight)
Issued at 922 PM CST Mon Feb 21 2022
At mid evening...southerly low level flow continued to transport
moisture back into the region ahead of a cold front currently
positioned across Southeast Kansas. This moisture was allowing for
60+ deg dewpoints to pool along and south of Interstate 40...while
mid to upper 50 dewpoints were common elsewhere over the CWA. Also
at the surface...a warm front type surface boundary was located
near the northern portion of the 60 deg dewpoints from Pittsburg
co into Sebastian co. The combination of the mentioned above along
with an increasing low level jet....strong shear values and 400+
m2/s2 low level helicity values have allowed for continued
destabilization across the CWA. Thus...with showers and storms
entering Southeast OK...a tornado watch has been issued for much
of East Central and Southeast Oklahoma as well as Northwest
Arkansas through 4 4AM.
Overnight tonight...thunderstorms are expected to expand in
coverage across the CWA as an embedded mid level wave lifts
northeast within the southwesterly flow aloft...while at the same
time the cold front makes its way into Northeast Oklahoma. The
strong shear values...50-70KT low level jet and 50s/60s dewpoints
will continue to aid in storms having the potential to become
severe. Large hail and damaging winds look to be the primary
threats. However with the surface boundary mentioned
above...storms rooted along/interacting with the boundary will aid
in a continued tornado potential into the overnight hours. Latest
CAM /short- term guidance continues to show max updraft helicity
values over an area from Pittsburg co to Madison co overnight.
Thus...these locations will have the higher tornado potential.
Also possible overnight...will be the potential for bows/line
segments which could develop quick spin- ups along the leading
line. Severe potentials will remain likely through much of the
overnight and then start to weaken late tonight with the majority
of the severe potential ending around sunrise Tuesday. Precip
looks to taper off from west to east late tonight/early Tuesday
morning and exit Northwest Arkansas by mid/late morning.
The cold front looks to be a little south of Interstate 44 early
Tuesday morning with falling temperatures and gusty northerly
winds behind the frontal passage. Thus...lows temps tonight look
to be around 14z with low 30s in Osage co to mid 50s/lower 60s
ahead of the front in Southeast Oklahoma and much of Northwest
Arkansas. For the evening update...have adjusted pops/wx based on
latest trends/short-term guidance and also adjusted timing of the
cold front late tonight. The rest of the forecast seems in good
shape at this time.
&&
.LONG TERM...
(Tuesday through Monday)
Issued at 107 PM CST Mon Feb 21 2022
The showers and thunderstorms are set to exit the area Tuesday
morning as the cold front moves to the south and east. The
temperature forecast for Tuesday is tricky with temperatures
generally falling or remain steady across much of the area.
However, the cold air will become more noticeable Tuesday night
into Wednesday morning with lows in the teens and twenties Wednesday
morning.
With these cold temperatures in place at the surface, the next couple
of rounds of precipitation Wednesday and Thursday will be problematic.
The first round of precipitation will commence on Wednesday morning
as isentropic lift associated with the southwesterly flow aloft
combines with a subtle shortwave to produce a wintry mix of freezing
rain and sleet that will spread to the northeast across the region
through the day Wednesday before tapering off Wednesday evening. The
next round is expected Thursday morning into Thursday afternoon as
a mid-level shortwave moves out of the Southwest United States and
across the Plains. Again this will primarily be a mix of freezing rain
and sleet, especially Thursday morning. The freezing rain may change
over to rain by Thursday afternoon across southeast Oklahoma into
west-central Arkansas. Some light snow may also be possible Thursday
afternoon across portions of northeast Oklahoma and northwest Arkansas
as the event begins to wind down. The confidence in the sleet and
ice accumulations meeting Winter Storm or Ice storm criteria is
high enough that a Winter Storm Watch has been issued for all of
eastern Oklahoma and western Arkansas from 12z Wednesday through
00z Friday. During the two day period some locations could see
around 1/2 inch of ice while others areas could see around 1 inch
of sleet accumulations. Still difficult to actually pinpoint precip
types and amounts but significant impacts to travel are expected.
Power outages could also be problematic with northerly winds of
10 to 15 mph during this time. The precipitation is expected to
come to an end Thursday evening as the mid-level disturbance exits
to the east.
Warmer temperatures are expected Friday and into Weekend. However,
there will be another chance of a light wintry mix across southern
portions of the area as another mid-level shortwave sweeps across
the area.
&&
.AVIATION...
(06Z TAFS)
Issued at 1047 PM CST Mon Feb 21 2022
Numerous showers/storms are ongoing across southeast OK into
northwest AR and expect areas of reduced cigs and visibilities for
through the night for these sites. In addition, could see some
brief gusty winds for KTUL/KRVS through around 09Z along the northern
edge of the heavier precipitation. The strong cold front is
beginning to move into northeast OK and will sweep through the
entire region by 12-13Z with precipitation tapering off with the
frontal passage. MVFR cigs may persist through the morning with
improving conditions expected by the afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
TUL 37 43 17 28 / 70 10 0 70
FSM 62 63 28 33 / 100 40 0 90
MLC 53 59 22 31 / 100 10 0 90
BVO 32 35 15 27 / 60 10 0 50
FYV 58 58 20 31 / 100 40 0 90
BYV 58 60 22 33 / 100 50 0 80
MKO 47 54 20 30 / 100 10 0 90
MIO 39 43 17 28 / 90 20 0 70
F10 40 49 20 29 / 100 10 0 80
HHW 64 66 29 37 / 70 20 0 80
&&
.TSA WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch until 6 AM CST Tuesday for OKZ049-069-072>076.
Winter Storm Watch from Wednesday morning through Thursday
afternoon for OKZ049-053>076.
AR...Flood Watch until 6 AM CST Tuesday for ARZ001-002-010-011-019-
020-029.
Winter Storm Watch from Wednesday morning through Thursday
afternoon for ARZ001-002-010-011-019-020-029.
&&
SHORT TERM...20
LONG TERM....10
AVIATION...18Hazardous weather outlook, Feb 21, 9:36 PM CST, 1 hour 56 minutes before
Hazardous Weather Outlook National Weather Service Tulsa OK 936 PM CST Mon Feb 21 2022 ARZ001-002-010-011-019-020-029-OKZ049-053>076-221130- Adair OK-Benton AR-Carroll AR-Cherokee OK-Choctaw OK-Craig OK- Crawford AR-Creek OK-Delaware OK-Franklin AR-Haskell OK-Latimer OK- Le Flore OK-Madison AR-Mayes OK-McIntosh OK-Muskogee OK-Nowata OK- Okfuskee OK-Okmulgee OK-Osage OK-Ottawa OK-Pawnee OK-Pittsburg OK- Pushmataha OK-Rogers OK-Sebastian AR-Sequoyah OK-Tulsa OK-Wagoner OK- Washington OK-Washington AR- 936 PM CST Mon Feb 21 2022 ...SEVERE STORM POTENTIAL TONIGHT AND IMPACTING WINTER WEATHER MID WEEK... This Outlook is for Northwest and West Central Arkansas as well as much of Eastern Oklahoma. .DAY ONE...Tonight. TORNADO. RISK...Limited. AREA...Southeast of Interstate 44 and also Northwest Arkansas. ONSET...Ongoing. SEVERE THUNDERSTORM. RISK...Elevated. AREA...Mainly Southeast of Interstate 440 and also Northwest Arkansas. ONSET...Ongoing. FLASH FLOOD. RISK...Limited. AREA...Mainly Along and South of a McAlester to Fayetteville Line. ONSET...Ongoing. HEAVY RAIN. RISK...Elevated. AREA...East Central and SOutheast Oklahoma as well as Northwest Arkansas. ONSET...Ongoing. SIGNIFICANT WINDS. RISK...Limited. AREA...Northeast Oklahoma and Far Northwest Arkansas. ONSET...Ongoing. DISCUSSION... Thunderstorms will continue to spread northeast across much of eastern Oklahoma and northwest Arkansas overnight tonight ahead of a cold front moving into the region. Sufficient instability and wind shear are expected to support severe storms with the greater potential over east central and southeast Oklahoma as well as northwest Arkansas. Large hail and locally damaging winds are the primary hazards. A tornado potential also remains possible with the possibility of quick spin ups along the leading line of storms through the overnight hours. Locations with the higher tornado potential are forecast to be across southeast Oklahoma into northwest Arkansas. Additionally, an axis of heavy rainfall is likely to develop with the heaviest rainfall forecast across parts of southeast Oklahoma into northwest Arkansas where a flood watch is in effect tonight. Isolated storms may continue into Tuesday morning before spreading farther east as the strong cold front moves further into the region. Also, overnight, breezy south winds will become gusty northerly winds behind the cold front late tonight. The cold front is forecast to be across northeast Oklahoma early Tuesday morning. This wind shift could impact any ongoing fire suppressions. SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT... Activation of the Regional Spotter Network Likely. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. TUESDAY...Thunderstorm Potential...High Wind Potential...Dangerous Wind Chill Potential. WEDNESDAY AND THURSDAY...Winter Weather Potential...Dangerous Wind Chill Potential. FRIDAY...Dangerous Wind Chill Potential. SATURDAY...Winter Weather Potential. SUNDAY...No Hazards. EXTENDED DISCUSSION... Impactful winter weather is expected across eastern Oklahoma and northwest Arkansas Wednesday through Thursday. A mixture of freezing rain and sleet will impact travel conditions and there will be potential power grid issues across locations with the heaviest icing accumulations. The heaviest accumulation periods currently appear to be Wednesday during the day and again Thursday during the day. Precipitation is forecast to end from west to east Thursday afternoon and evening. In addition to the winter weather, gusty northerly winds and sharply colder temperatures will overspread the region on Tuesday. Very cold wind chill values will develop Tuesday night and continue at times through Friday night. An upper level disturbance may bring another round of light wintry weather on Saturday. EMERGENCY MANAGEMENT PLANNING STATEMENT... Severe weather potential will increase tonight with a quick transition to winter weather impacts Wednesday through Thursday. Anticipate travel impacts through the winter event and understand power interruptions are possible within any corridor of heavier icing amounts. weather.gov/tulsa contains additional information.
In the hours before
Special weather statement, Feb 21, 10:04 PM CST, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1004 PM CST Mon Feb 21 2022
OKZ074-075-220430-
Haskell OK-Latimer OK-
1004 PM CST Mon Feb 21 2022
...A strong thunderstorm will impact portions of southwestern Haskell
and northern Latimer Counties through 1030 PM CST...
At 1003 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
west of Robbers Cave State Park, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Kinta...
Lequire... Robbers Cave State Park...
Lewisville...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
&&
LAT...LON 3498 9550 3503 9544 3503 9535 3512 9535
3522 9524 3502 9498 3487 9539
TIME...MOT...LOC 0403Z 234DEG 32KT 3498 9539
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPHSpecial weather statement, Feb 21, 10:14 PM CST, 1 hour 18 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1014 PM CST Mon Feb 21 2022
OKZ049-073-075-220445-
Pittsburg OK-Latimer OK-Pushmataha OK-
1014 PM CST Mon Feb 21 2022
...Strong thunderstorms will impact portions of northern Pushmataha,
Latimer and southeastern Pittsburg Counties through 1045 PM CST...
At 1014 PM CST, Doppler radar indicated strong thunderstorms along a
line extending from 3 miles northeast of Hartshorne to 4 miles
southeast of Dunbar. Movement was northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects.
Locations in or near the path include...
Wilburton... Clayton...
Hartshorne... Alderson...
Albion... Snow...
Higgins... Tuskahoma...
Stanley... Kiamichi...
Clayton Lake State Park... Damon...
Yanush... Robbers Cave State Park...
Moyers... Nashoba...
Kosoma... Dunbar...
Haileyville... Gowen...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
&&
LAT...LON 3425 9577 3451 9576 3451 9567 3459 9567
3460 9575 3488 9574 3506 9525 3506 9515
3481 9506 3468 9506 3468 9501 3456 9497
TIME...MOT...LOC 0414Z 233DEG 44KT 3488 9550 3442 9551
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 21, 11:12 PM CST, 20 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1112 PM CST Mon Feb 21 2022
ARZ019-020-029-220545-
Sebastian AR-Franklin AR-Crawford AR-
1112 PM CST Mon Feb 21 2022
...A strong thunderstorm will impact portions of west central
Franklin, southern Crawford and northern Sebastian Counties through
1145 PM CST...
At 1112 PM CST, Doppler radar indicated a strong thunderstorm 3 miles
southeast of Van Buren, moving northeast at 40 mph.
HAZARD...Wind gusts up to 50 mph and dime to penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Fort Smith... Van Buren...
Mountainburg... Alma...
Barling... Lavaca...
Mulberry... Dyer...
Rudy... Kibler...
Central City... Concord...
Shibley... Cecil...
Furry...
This includes the following highways,
Interstate 40 in Arkansas between mile markers 5 and 24.
Interstate 540 between mile markers 1 and 8.
Interstate 49 between mile markers 22 and 29.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for northwestern
and west central Arkansas.
&&
LAT...LON 3528 9433 3542 9440 3565 9415 3543 9391
TIME...MOT...LOC 0512Z 238DEG 37KT 3539 9432
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, Feb 21, 11:26 PM CST, 6 minutes before
Special Weather Statement
National Weather Service Tulsa OK
1126 PM CST Mon Feb 21 2022
OKZ049-076-220600-
Pushmataha OK-Le Flore OK-
1126 PM CST Mon Feb 21 2022
...A strong thunderstorm will impact portions of northeastern
Pushmataha and southern Le Flore Counties through MIDNIGHT CST...
At 1126 PM CST, Doppler radar indicated a strong thunderstorm 7 miles
south of Whitesboro, moving northeast at 50 mph.
HAZARD...Wind gusts up to 50 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down small tree limbs and blow
around unsecured objects. Minor damage to outdoor objects
is possible.
Locations in or near the path include...
Whitesboro... Octavia...
Muse... Big Cedar...
Honobia...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 400 AM CST for southeastern
Oklahoma.
&&
LAT...LON 3466 9501 3492 9446 3451 9446 3451 9499
TIME...MOT...LOC 0526Z 242DEG 42KT 3459 9493
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 9:36 PM CST | Severe Thunderstorm Warning | TSA | Latimer, Pittsburg, Pushmataha | 39 min |
| Feb 21, 10:04 PM CST | Special Weather Statement | TSA | Latimer | 26 min |
| Feb 21, 10:14 PM CST | Special Weather Statement | TSA | Latimer | 31 min |
| Feb 21, 10:32 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 16 min |
| Feb 21, 11:19 PM CST | Areal Flood Advisory | TSA | Haskell, Latimer, LeFlore, Sequoyah | 3 hr |
| Feb 21, 11:26 PM CST | Special Weather Statement | TSA | LeFlore | 34 min |
| Feb 21, 11:37 PM CST | Flash Flood Warning | TSA | LeFlore, Sequoyah | 4 hr |
| Feb 21, 11:53 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 20 min |
| Feb 22, 12:34 AM CST | Special Weather Statement | TSA | Pushmataha | 41 min |
| Feb 22, 12:52 AM CST | Special Weather Statement | TSA | Choctaw | 38 min |
| Feb 22, 1:10 AM CST | Special Weather Statement | TSA | Latimer, LeFlore, Pushmataha | 35 min |
| Feb 22, 1:37 AM CST | Special Weather Statement | TSA | LeFlore | 38 min |
| Feb 22, 3:58 AM CST | Special Weather Statement | TSA | Choctaw | 32 min |
| Feb 22, 2:59 PM CST | Winter Storm Warning | TSA | Adair, Cherokee, Choctaw, Craig, Creek, Delaware and 13 more | 48 hr |
| Feb 22, 2:59 PM CST | Winter Weather Advisory | TSA | Craig, Nowata, Ottawa, Pawnee, Washington | 48 hr |
Nearby
Tornado Warnings in Oklahoma, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.